A semiparametric estimator of the bivariate distribution function for censored gap times
Version of Record online: 24 JAN 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 53, Issue 1, pages 113–127, February 2011
How to Cite
de Uña-Álvarez, J. and Amorim, A. P. (2011), A semiparametric estimator of the bivariate distribution function for censored gap times. Biom. J., 53: 113–127. doi: 10.1002/bimj.201000063
- Issue online: 24 JAN 2011
- Version of Record online: 24 JAN 2011
- Manuscript Accepted: 8 NOV 2010
- Manuscript Revised: 3 AUG 2010
- Manuscript Received: 22 MAR 2010
- Spanish Ministerio de Ciencia e Innovación. Grant Number: MTM2008-03129
- Xunta de Galicia. Grant Number: 10PXIB300068PR
- Research Center of Mathematics of the University of Minho, FCT Ploriannval Funding Program
Detailed facts of importance to specialist readers are published as ”Supporting Information”. Such documents are peer-reviewed, but not copy-edited or typeset. They are made available as submitted by the authors.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.